British Lung Foundation

Feeling down

Hi all hope we are all good, feeling really down today but just can't put my finger on why, started my new montelukast tablets a couple of nights ago and tossing and turning at night sweating like mad, it's winter how can you sweet in winter??? Don't know whether it's the tablets just wish someone could put me in a big bag and give me a shake!! Is this what I have to deal with now days like this? Xx

8 Replies
oldestnewest

If it continues after few days please see your GP for advice. Night fevers and depression are known side effects of this medication. It will hopefully pass but if not speak to your GP a he may be able to recommend ways of helping you deal with them. Good luck xx

3 likes
Reply

Hello Usgang, sorry to hear you are feeling down. It could be your new tablets, maybe go back to G.P. I wouldn't leave it too long if I were you. I hope you feel better soon. Can you let us know how you get on? Take care of yourself 🌹

1 like
Reply

Hi stumpy just to let you know I went to Dr's this morning and has took me straight off the tablets and gave me certirizine to take as I have now also got a red rash round my neck from the tablets, she said I have had a bad reaction to it and that it was rare as it is usually a great tablet to take. She has also ordered some blood tests Friday to find out if my weakness and tiredness is in fact the effects of bronchiectasis or some other underlying problem like anemia or thyroid etc xx

1 like
Reply

Hi Usgang, oh what a shame, sorry to hear that. But maybe now with having blood tests they will find a medication that will agree with you, fingers crossed for you. Thankyou for getting back to me Usgang, please let me know how you get on ? Take care of yourself. ✋️😊

1 like
Reply

Thankyou stumpy you too xx

1 like
Reply

I never did like that montelukast, it did the same to me I had to stop

1 like
Reply

I didn't know that side effect. I just assumed its my usual symptoms that I have had for the last 4 years!

1 like
Reply

Hello Usgang .

I take Montelukast too. There are side effects of this drug, although it seems to be unusual it happens to some people.

Mood changes for instance, becoming extremely anxious, insomnia, troubling dreams, depression, memory loss, hallucinations, pain and sometimes even swelling of the sinus. These are in extreme cases. If you feel out of sorts please do contact your doctor.

There are conditions that cause night sweats, but anxiety can cause them too. Sometimes they happen even to the most healthy of people, but if it is accompanied by weight loss, or occurs regularly it may be something that needs further investigation.

Winter is such a dreadful month. Almost everyone I know has a touch of feeling depressed 😔. I hope you are doing better today. Take care of yourself and take it easy.

Sending hugs.

Cas xx 🌷🌸

1 like
Reply

You may also like...